Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 324, NWS Atlanta, GA

June 11, 2008Coweta County, Fayette County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2008, 4:52 PM EDT for Coweta County, Fayette County, Fulton County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 4:52 PM EDT (20:52 UTC)
Expired
Jun 11, 2008, 5:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Fayette County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:00 PM EDTTSTM WND DMG1 W Palmetto, GA50 TO 100 TREES DOWN ALONG HUTCHESON FERRY BETWEEN HEARN ROAD AND RIO ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1118 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 112052
SVRFFC
GAC077-113-121-112130-
/O.NEW.KFFC.SV.W.0324.080611T2052Z-080611T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN COWETA COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  PALMETTO...MOVING NORTHWEST AT 13 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SARGENT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3343 8492 3369 8462 3349 8450 3340 8456
TIME...MOT...LOC 2052Z 134DEG 11KT 3351 8466

$$
2 follow-up statements
000 
WWUS52 KFFC 112115
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT WED JUN 11 2008

GAC113-112125-
/O.CAN.KFFC.SV.W.0324.000000T0000Z-080611T2130Z/
FAYETTE GA-
515 PM EDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN FAYETTE
COUNTY IS CANCELLED...

THE SEVERE STORM HAS MOVED OUT OF THE COUNTY AND SEVERE WEATHER IS 
NO LONGER EXPECTED AT THIS TIME.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3369 8462 3367 8461 3365 8461 3357 8458
      3355 8458 3352 8459 3351 8461 3342 8463
      3341 8465 3343 8492
TIME...MOT...LOC 2115Z 100DEG 5KT 3350 8475

$$

GAC077-121-112130-
/O.CON.KFFC.SV.W.0324.000000T0000Z-080611T2130Z/
COWETA GA-FULTON GA-
515 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN FULTON AND NORTHERN COWETA COUNTIES...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
MADRAS...AND MOVING WEST AT 6 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SARGENT
AND ROSCOE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3369 8462 3367 8461 3365 8461 3357 8458
      3355 8458 3352 8459 3351 8461 3342 8463
      3341 8465 3343 8492
TIME...MOT...LOC 2115Z 100DEG 5KT 3350 8475

$$
000 
WWUS52 KFFC 112123
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED JUN 11 2008

GAC121-112132-
/O.CAN.KFFC.SV.W.0324.000000T0000Z-080611T2130Z/
FULTON GA-
522 PM EDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON COUNTY IS
CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS IN SOUTH FULTON COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3343 8492 3351 8483 3351 8466 3342 8464
      3341 8465
TIME...MOT...LOC 2122Z 095DEG 5KT 3347 8482

$$

GAC077-112130-
/O.CON.KFFC.SV.W.0324.000000T0000Z-080611T2130Z/
COWETA GA-
522 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT 
FOR COWETA COUNTY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROSCOE...MOVING WEST AT 6 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SARGENT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3343 8492 3351 8483 3351 8466 3342 8464
      3341 8465
TIME...MOT...LOC 2122Z 095DEG 5KT 3347 8482

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:08 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 11, 3:08 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUN 11 2008

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A WEAK UPPER LEVEL RIDGE REMAINS IN PLACE ACROSS GEORGIA THROUGH
FRIDAY NIGHT. A SURFACE TROUGH CURRENTLY OVER CENTRAL GEORGIA
WILL PERSIST AT LEAST THROUGH THURSDAY...AND SHOULD KEEP HELPING TO
ENHANCE CONVECTIVE COVERAGE AS THESE DIURNAL PULSE STORMS OCCUR
EACH AFTERNOON AND EVENING. AFTERNOON HIGHS WILL BE A BIT COOLER
EACH DAY AS UPPER RIDGE WEAKENS AND WE START TAPPING INTO A
SLIGHTLY COOLER AIRMASS OVER THE ATLANTIC. DEWPOINTS EXPECTED TO
HOLD PRETTY STEADY IN THE 60S...SO EXPECT LITTLE CHANGE IN RECENT
DAYS PATTERN OF AFTERNOON/EVENING CU AND THUNDERSTORM DEVELOPMENT.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE UPPER RIDGE BEGINS TO ERODE TO OUR NORTHWEST ON SATURDAY AS A
TROUGH CROSSES THE NORTH CENTRAL STATES. SEVERAL MODELS INCLUDING
THE SREF/GFS/ECMWF ARE IN REASONABLY GOOD AGREEMENT WITH THE
LARGER SCALE PATTERN OF INCREASING THE MID/UPPER FLOW OVER THE
TENNESSEE VALLEY AND BRINGING A FEW SUBTLE SHORTWAVES THROUGH ON
WEST/NORTHWEST FLOW AS A SURFACE BOUNDARY PUSHES INTO THE SOUTHERN
APPALACHIANS BY SATURDAY. THIS SHOULD ENHANCE THUNDERSTORM
COVERAGE OVER THE WEEKEND WITH AN EVENTUAL CARVING OUT OF AN UPPER
TROUGH BRINGING SLIGHTLY COOLER TEMPERATURES TOWARD THE MIDDLE OF
NEXT WEEK.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  91  66  89  67 /  20  30  10  30  20
ATLANTA         72  89  69  86  69 /  20  30  20  30  20
BLAIRSVILLE     66  87  62  84  63 /  20  30   5  30  30
CARTERSVILLE    67  91  66  87  66 /  20  30  10  40  30
COLUMBUS        73  91  71  88  71 /  30  40  30  40  20
GAINESVILLE     71  88  68  86  67 /  20  30   5  30  20
MACON           71  92  68  92  69 /  20  40  20  30  20
ROME            69  90  69  89  69 /  20  30  10  40  30
PEACHTREE CITY  68  89  66  86  66 /  20  30  20  30  20
VIDALIA         69  92  68  94  67 /  20  40  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 6:28 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT WED JUN 11 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
628 AM EDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS AND ISOLATED SEVERE STORMS ARE EXPECTED THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GA.

.SYNOPSIS...
WEAK HIGH PRESSURE ACROSS THE TENNESSEE VALLEY AND ACROSS CENTRAL
FLORIDA SHOULD KEEP THE COLD FRONT OVER GEORGIA FAIRLY STATIONARY
TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE
FREQUENT CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND HAIL. THE
BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH AND CENTRAL
GEORGIA BETWEEN 2 PM AND 10 PM TODAY.

.DISCUSSION...
A COLD FRONT HAS STALLED JUST SOUTH OF ATLANTA AND IS EXPECTED TO
STAY FAIRLY STATIONARY THROUGH TONIGHT. MODERATE INSTABILITY IS
FORECAST TO DEVELOP ACROSS THE AREA TODAY WITH DEWPOINTS IN THE
UPPER 60S TO LOWER 70S. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATER THIS AFTERNOON AS TEMPERATURES SOAR INTO THE 90S.
CAPES AROUND 1500...LIFTED INDICES IN THE MINUS 2 TO MINUS 4
RANGE...AND WEAK UPPER LEVEL WINDS SUGGEST A FAIRLY UNORGANIZED
PULSE STORM ENVIRONMENT. STEEPENING LOW-LEVEL LAPSE RATES ALSO
INDICATE A MARGINAL WIND DAMAGE THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER.

In the hours before

Local storm report, Jun 11, 4:17 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     GREENVILLE              33.03N 84.72W
06/11/2008                   MERIWETHER         GA   EMERGENCY MNGR

            ONE TREE DOWN IN GREENVILLE...BLOCKING INTERSECTION OF US
            HWY 27 AND GA HWY 18

&&

SNELSON
Special weather statement, Jun 11, 4:21 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT WED JUN 11 2008

GAZ055-057-112045-
421 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 40 MPH AND FREQUENT
LIGHTNING IN PORTIONS OF HENRY AND CLAYTON COUNTIES UNTIL 445 PM
EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER WEST CENTRAL HENRY COUNTY.
THESE STORMS WERE MOVING WEST AT 10 MPH AND WILL MOVE INTO CLAYTON
COUNTY THROUGH 445 PM EDT.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL
HAIL ARE POSSIBLE WITH THESE STORMS. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FLIPPEN...STOCKBRIDGE...BLACKSVILLE...
LOVEJOY...JONESBORO...IRONDALE AND BONANZA.
Special weather statement, Jun 11, 4:33 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 11 2008

GAZ044-112100-
433 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 45 MPH WINDS
IN SOUTH FULTON COUNTY UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRBURN...MOVING WEST AT 3 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL
HAIL ARE POSSIBLE WITH THIS STORM AS IT MOVES ACROSS SOUTH FULTON
COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE UNION CITY AND FAIRBURN.
Special weather statement, Jun 11, 4:38 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT WED JUN 11 2008

GAZ053-054-112115-
438 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
COWETA AND WEST FAYETTE COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN PEACHTREE CITY AND TYRONE...MOVING WEST
AT 9 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
COWETA AND WEST FAYETTE COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE SANDY CREEK...LEES MILL...TYRONE...
PEACHTREE CITY...CANONGATE...TURIN...SHARPSBURG...THOMAS CROSSROADS
...MADRAS...NEWNAN AND EAST NEWNAN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Jun 11, 4:44 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED JUN 11 2008

GAZ032-112115-
444 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 45 MPH AND FREQUENT
LIGHTNING IN COBB COUNTY UNTIL 530 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITEWATER...MOVING NORTHWEST AT 11 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THE STORM
MOVES ACROSS COBB COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE WHITEWATER...SMYRNA...FAIR OAKS...MARIETTA
AND KENNESAW.
Local storm report, Jun 11, 4:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 SE LA GRANGE          33.01N 85.00W
06/11/2008  E0.75 INCH       TROUP              GA   PUBLIC

            FROM 415 TO 440PM

0438 PM     HAIL             3 N PEACHTREE CITY      33.44N 84.57W
06/11/2008  E0.75 INCH       FAYETTE            GA   PUBLIC

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens34 min
Jun 11, 2:15 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson45 min
Jun 11, 2:51 PM EDTSevere Thunderstorm WarningFFCTalbot39 min
Jun 11, 3:03 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski42 min
Jun 11, 3:31 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs44 min
Jun 11, 3:38 PM EDTSevere Thunderstorm WarningFFCMeriwether52 min
Jun 11, 3:54 PM EDTSevere Thunderstorm WarningFFCBibb51 min
Jun 11, 4:14 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach46 min
Jun 11, 4:17 PM EDTSevere Thunderstorm WarningFFCHarris18 min
Jun 11, 5:06 PM EDTSevere Thunderstorm WarningFFCCoweta25 min
Jun 11, 5:54 PM EDTSevere Thunderstorm WarningFFCPaulding51 min
Jun 11, 6:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Warren, Washington46 min
Jun 11, 6:40 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Floyd, Gordon, Paulding, Pickens and 1 more50 min
Jun 11, 6:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jun 11, 7:04 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk41 min
Jun 11, 7:21 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union39 min
Jun 11, 7:25 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield50 min
Jun 11, 7:26 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk64 min
Jun 11, 7:33 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington42 min
Jun 11, 7:56 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.